# SDR N93A08082010

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 8,344 hours, 4,107 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: MT8066SEB1
- Part serial: XCJ3411073
- Condition: Smoke
- Location: Galley
- Part time: 4,197 hours, 2,057 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A WAS HEATING PLATES IN THE MICROWAVE OVEN AND SMOKE AND ELECTRICAL SMELL WAS EMITTING FROM THE OVEN.  DISCONTINUED USE AND PULLED CIRCUIT BREAKER AND COLLARED.  SUSPECT CAUSE WAS METAL ON PLATES.
